# SDR 2007UALA04144

- Difficulty date: October 9, 2007
- Submitted: October 19, 2007
- Operation: Air carrier
- Aircraft: N195UA
- Make and model: Boeing 747422
- Aircraft serial: 26899
- Aircraft time: 42,101 hours, 5,203 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL LEFT SEAT EEL INOP B-ZONE.    11-01-07   FOUND LOOSE CONNECTOR.  SECURED CONNECTOR & EEL SYSTEM OP CHECKED OK FOR SERVICE.
